Advil Cold/Sinus

Set Dosage Details

Manufacturer

Form

Dosage

Quantity


CLOSE
WALGREENS Retail

$17.99

Save

19%

$14.63 With Free Coupon
GIANT EAGLE PHARMACY Retail

$17.99

Save

10%

$16.21 With Free Coupon
WALMART PHARMACY
$18.07 With Free Coupon
RITE AID PHARMACY
$18.85 With Free Coupon
Advil Cold/Sinus

Drug Info for advil cold/sinus

Prescription ibuprofen is used to relieve pain, tenderness, swelling, and stiffness caused by osteoarthritis (arthritis caused by a breakdown of the lining of the joints) and rheumatoid arthritis (arthritis caused by swelling of the lining of the joints). It is also used to relieve mild to moderate pain, including menstrual pain (pain that happens before or during a menstrual period). Nonprescription ibuprofen is used to reduce fever and to relieve minor aches and pain from headaches, muscle aches, arthritis, menstrual periods, the common cold, toothaches, and backaches. Ibuprofen is in a class of medications called NSAIDs. It works by stopping the body's production of a substance that causes pain, fever, and inflammation.

  • Leader Cold & Sinus
  • TopCare Ibuprofen Cold & Sinus
  • Advil Cold & Sinus
  • Cold & Sinus Relief
  • Good Neighbor Pharmacy Ibuprofen Cold & Sinus
  • Leader Cold & Sinus Relief
  • Ibuprofen Cold & Sinus

Take your medicine as directed. Your dose may need to be changed several times to find what works best for you.

Missed dose: Take a dose as soon as you remember. If it is almost time for your next dose, wait until then and take a regular dose. Do not take extra medicine to make up for a missed dose.

Follow the instructions on the medicine label if you are using this medicine without a prescription.

Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light.

Oral routeIt is best to take this medicine with food or milk.

This medicine is not right for everyone. Do not use it if you had an allergic reaction to ibuprofen, pseudoephedrine, or similar medicines, or right before or after a heart surgery.

This medicine may cause the following problems:Increased risk of heart attack, heart failure, or strokeStomach bleeding

Tell your doctor if you are pregnant. Do not use this medicine during the later part of your pregnancy, unless your doctor tells you to.

Call your doctor if your symptoms do not improve or if they get worse.

Tell your doctor if you are breastfeeding, or if you have kidney disease, liver disease, heart disease, high blood pressure, asthma, diabetes, thyroid problems, trouble urinating, or a history of stomach problems (including heartburn) or stroke.

Your doctor will check your progress and the effects of this medicine at regular visits. Keep all appointments.

Keep all medicine out of the reach of children. Never share your medicine with anyone.

Do not use this medicine if you are using or have used an MAO inhibitor (MAOI) within the past 2 weeks.

Some medicines can affect how ibuprofen/pseudoephedrine works. Tell your doctor if you are using any of the following:Blood thinnerDiuretic (water pill)Other cold medicineOther NSAIDs (including aspirin, diclofenac, naproxen)Steroid medicine

Do not drink 3 or more alcoholic drinks while you are using this medicine.

  • Numbness or weakness on one side of your body, pain in your lower leg
  • Trouble breathing, cold sweat, bluish-colored skin
  • Chest pain that may spread, coughing up blood, nausea, unusual sweating, fainting
  • Swelling in your hands, ankles, or feet
  • Sudden or severe headache, problems with vision, speech, or walking
  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Severe constipation, stomach pain, vomiting of blood, bloody or black, tarry stools
  • Dizziness, nervousness, trouble sleeping